Jump to content

All Over The Place

Members
  • Content Count

    30
  • Joined

  • Last visited

  • Days Won

    1

Posts posted by All Over The Place

  1. Hi Steph,

    Her side effects were awful on the 40mg she had multiple skin splits and hacks on both hands and was at the toilet around 5 times per day. 

    Since the dose adjustment she only has one hack left on her thumb and actually doesn't wear her gloves during the day!  She goes to the toilet once which is much more manageable. 

    Her taste buds have gone a little mad though...

     

    Tom, 

    Thanks very much for that. That would be absolutely amazing. Xx

  2. Hi Everyone,

     

    My mum was on Afatinib 40mg and had a 2 week break before her scan so she had taken it daily for 5 weeks then had her break. 

     

    Her lung mass was 5.2cm and was 4.3cm, her spleen mass was 4.8cm and is now 1cm. 

     

    Her Oncologist has adjusted her dose to 30mg now. 

    How are you all?

     

    Love,

    Angela

  3. Hi Steff,

    When the hospital done my mums CT they said they would check her whole body. At the time I was really nervous however that's when they confirmed it was in her left lung and also her spleen. At that point at least we knew where it was and where it wasn't.

    I would think it would be a precaution with your mums scan as they already know where her lung cancer is. 

    Sending you and your mum love. Xx

  4. Hi Carolyn ❤️️

    I will celebrate 🎉...My mum is on 40mg just now. 

    Awbenbrook, That's amazing!! Thanks to you and Igotjoy. Please stay in touch with me. I have joined the LUNGevity Facebook page now too. Xx

  5. Hi CarolynW,

    Thanks very much for replying to me! Sounds like you are getting on great which is reassuring!  I've let my mum see all the posts!

     

    how did you feel after your first Afatinib? Did side effects start from day one? Xx

  6. Hi,

    My mum was diagnosed with Adenocarcinoma Lung Cancer 11th October. She has a 5.2cm mass in her left lung, 4.8cm mass in her spleen along with Mediastinum node involvement. 

    Her Oncologist is starting her on Afatinib (sister drug of Tarceva) 

    Has anyone had any experience with this drug?

     

    Angela. Xx

×
×
  • Create New...